MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH DIGOXIN (DGN); ENZYME IMMUNOASSAY, DIGOXIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH DIGOXIN (DGN); ENZYME IMMUNOASSAY, DIGOXIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a falsely depressed digoxin (dgn) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the initial atellica ch 930 analyzer.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).The ifu states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens healthcare diagnostics is investigating.
 
Event or Problem Description
A falsely depressed digoxin (dgn) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the initial atellica ch 930 analyzer.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed digoxin (dgn) result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00282 on november 06, 2023.A united states (us) customer contacted a siemens customer care center to report a falsely depressed digoxin (dgn) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the initial atellica ch 930 analyzer.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).November 08, 2023 additional information: the customer experienced quality control out of range for the atellica ch digoxin (dgn).The siemens technical application specialist (tas) calibrated the assay and ran the quality control.The quality control was acceptable.Siemens healthcare diagnostics continues to investigate.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00282 on november 06, 2023.Siemens filed the mdr 1219913-2023-00282 supplemental report 1 on december 04, 2023.A united states (us) customer contacted a siemens customer care center to report a falsely depressed digoxin (dgn) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The sample was repeated on the initial atellica ch 930 analyzer.The repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).January 18, 2024 additional information: siemens reviewed the digoxin instrument data from atellica ch s/n (b)(6) between december 2023 to january 2024.Siemens was unable to identify the discordant patient samples as a sample identifier was not provided.Multiple attempts were made to gather more information to investigate, however, the requested information required to investigate this incident was not made available to siemens.Therefore, further investigation is not possible.The cause of the discordant digoxin results is unknown.The instrument is operational.In section h6, the investigation finding and investigation conclusion codes were updated.

Brand Name
ATELLICA CH DIGOXIN (DGN)
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
333 coney st.
east walpole, MA 02032
7372808688
MDR Report Key18072875
Report Number1219913-2023-00282
Device Sequence Number7594345
Product Code KXT
UDI-Device Identifier00630414595863
UDI-Public00630414595863
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K011302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model NumberN/A
Device Catalogue Number11097526
Device Lot Number130021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer11/08/2023
01/18/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date12/04/2023
02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown